# SDR 2008UALA01462

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 23,061 hours, 9,700 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY AND CARGO DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN - SMOKE.  SDCU FAILURE.  REPLACED THE SDCU, ALL OPS CHECKED NORMAL.
